Publicaciones en colaboración con investigadores/as de Cameron University (13)


  1. A unified convergence analysis for single step-type methods for non-smooth operators

    Journal of Computational Analysis and Applications, Vol. 29, Núm. 2, pp. 327-343


  1. On the local convergence study for an efficient k-step iterative method

    Journal of Computational and Applied Mathematics

  2. On two high-order families of frozen Newton-type methods

    Numerical Linear Algebra with Applications, Vol. 25, Núm. 1


  1. Expanding the Applicability of High-Order Traub-Type Iterative Procedures

    Journal of Optimization Theory and Applications, Vol. 161, Núm. 3, pp. 837-852

  2. Local convergence of the Gauss-Newton method for injective-overdetermined systems

    Journal of the Korean Mathematical Society, Vol. 51, Núm. 5, pp. 955-970

  3. Newton-type methods on Riemannian manifolds under Kantorovich-type conditions This paper is dedicated to the memory of Sergio Plaza.

    Applied Mathematics and Computation, Vol. 227, pp. 762-787

  4. Traub-type high order iterative procedures on Riemannian manifolds

    SeMA Journal, Vol. 63, Núm. 1, pp. 27-52


  1. On a bilinear operator free third order method on Riemannian manifolds

    Applied Mathematics and Computation, Vol. 219, Núm. 14, pp. 7429-7444